Doctor insights on:
Bipolar(controlled -lamictal, carbamazepine), anxiety-semi-under control (lorazepam, temazepam, cymbalta) and ADD problematic- considering Vyvanse (lisdexamfetamine) ?
So much medication: It might be necessary to take some drugs but I question the risks already and adding the new one is especially bad w/ cymbalta (duloxetine). It can cause severe anxiety! Also serotonin syndrome. Almost all of your meds combine to cause a host of symptoms like dizziness, confusion and general impairment. Please consider a good psych eval and adding good psychotherapy to lower need for Rx and help them work! ...Read more
Depends: It depends what your starting dose is. Generally speaking if a patient has been on the medicine for a long time and the dose is not trivial, i would reduce the total daily dose by 1/4 mg about once a week. But the best bet is to consult with a clinician who can assess the overall situation. ...Read moreSee 1 more doctor answer
Yes: Concerta is very safe if adhd was properly diagnosed and the patient is regularly monitored. The use and dose of medications in adhd must be targeted for specific outcomes, usually defined as "normalization." this and the occurrence of adverse effects then drives the dose used. ...Read moreSee 2 more doctor answers
Ask the doctor: Ask the doctor who gave the prescription. The 500 is the amount of tylenol (acetaminophen) in the tablet. The total daily dose should not be more than 3000mg or 6 tablets. The maximum dose may be less in some people due to liver or kidney problems. Please ask the doctor who gave the medications. Taking too much can result in liver problems, addiction, or drug dependence. ...Read more
Celexa (citalopram): Generally very well tolerated, side effects may include constipation; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; increased sweating; light-headedness when you stand or sit up; loss of appetite; nausea; stuffy nose; tiredness; weakness; yawning. ...Read more
Which causes asthenia after not taking; 1-Haloperidol
Depends: The dosage fir any medication us dependent in the condition for which it is being treated as well as the condition of the person being treated. Suggest you talk to your treating md about use of this medication. ...Read more
Seroquel (quetiapine): Maximum FDA recommended dose for Seroquel (quetiapine) is 800 mg daily. Physician/prescriber can use a higher amount off-label if it is believed a particular patient will benefit & the patient is fully informed that the dose is higher than shown to be effective. It is not known if chronic use of this dose is harmful, but it is unlikely that a one time use of this amount would cause serious toxicity on its own. ...Read more
Depends: Most patients do not experience side effects. For those that do, increasing the dose can lead to fear and reluctance. I always counsel patients, about to increase their medication, to recall any side effects when they started the med. They should expect the same side effects but to a lesser degree and shorter time. This occurs because the relative change in dose is smaller with each increase. ...Read more
Yes: Ativan (lorazepam) is a benzodiazipine, this class of meds can be addicting, even small doses used over an extended period of time can be very difficult to stop. Some people take them as prescribe and find it very hard to stop, others can be more overtly addicted and continue to take higher and higher doses. In general best for short term use only. Try to avoid if history of addiction like alcohol. ...Read moreSee 1 more doctor answer
What are the short- long-term effects of taking klonopin, doxepin, wellbutrion, seroquel, (quetiapine) armour thyroid, pravastatin, xanex, alcohol, marijuana?
Zoloft (sertraline): All drugs have effects and side effects. Typically Zoloft (sertraline) and the other SSRI's cause insomnia (do not take before bedtime), but paradoxically, they can also cause somnolence, sleepiness and a feeling of the blahs- like your emotional spectrum is narrowed. Get a good psychiatric evaluation. ...Read moreSee 3 more doctor answers